Alert archive / Florida / Freeze Warnings in 2011
Freeze Warning 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this freeze warning at Jan 11, 2011, 5:48 PM EST. It took effect at Jan 12, 2011, 4:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 5:48 PM EST (22:48 UTC)
- In effect from
- Jan 12, 2011, 4:00 AM EST
- Expired
- Jan 12, 2011, 9:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
393 WWUS72 KTBW 112248 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 548 PM EST TUE JAN 11 2011 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY MORNING FOR LEVY COUNTY... ...HARD FREEZE WATCH IN EFFECT WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR LEVY AND CITRUS COUNTIES... ...FREEZE WATCH IN EFFECT WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR ALL REMAINING COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA... .A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH BY MID WEEK. FLZ039-122300- /O.NEW.KTBW.FZ.W.0002.110112T0900Z-110112T1400Z/ /O.CON.KTBW.HZ.A.0001.110113T0300Z-110113T1400Z/ LEVY- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND 548 PM EST TUE JAN 11 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. A HARD FREEZE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH THIS EVENING. TEMPERATURES WILL FALL BELOW 32 DEGREES TONIGHT FOR 3 TO 5 HOURS ACROSS NORTHERN AND INTERIOR PORTIONS OF LEVY COUNTY. TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S AROUND SUNRISE. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE WEDNESDAY EVENING AND REMAIN BELOW FREEZING UNTIL LATE MORNING ON THURSDAY. TEMPERATURES MAY BOTTOM OUT IN THE LOW 20S AROUND SUNRISE...AND DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES ARE POSSIBLE ACROSS MUCH OF LEVY AND CITRUS COUNTIES WITH THE COLDEST TEMPERATURES FOUND IN INLAND AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ FLZ042-122300- /O.CON.KTBW.HZ.A.0001.110113T0300Z-110113T1400Z/ CITRUS- INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS 548 PM EST TUE JAN 11 2011 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... A HARD FREEZE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH LATE ON WEDNESDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE WEDNESDAY EVENING AND REMAIN BELOW FREEZING UNTIL LATE MORNING ON THURSDAY. TEMPERATURES MAY BOTTOM OUT IN THE LOW 20S AROUND SUNRISE...AND DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES ARE POSSIBLE ACROSS MUCH OF LEVY AND CITRUS COUNTIES WITH THE COLDEST TEMPERATURES FOUND IN INLAND AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ043-048>052-055>057-060>062-065-122300- /O.CON.KTBW.FZ.A.0001.110113T0500Z-110113T1400Z/ SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE- HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...BROOKSVILLE... SPRING HILL...NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER... ST. PETERSBURG...BRANDON...TAMPA...LAKELAND...WINTER HAVEN... BRADENTON...WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE... ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 548 PM EST TUE JAN 11 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH LATE ON WEDNESDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND MIDNIGHT THURSDAY AND REMAIN BELOW FREEZING UNTIL MID MORNING ON THURSDAY. TEMPERATURES MAY BOTTOM OUT IN THE UPPER 20S AROUND SUNRISE...AND DURATIONS OF 3 TO 5 HOURS BELOW 32 DEGREES ARE POSSIBLE ACROSS MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA WITH THE LONGEST DURATIONS FOUND ACROSS INTERIOR AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 8 HOURS. && $$
1 follow-up statement
615 WWUS72 KTBW 120836 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 336 AM EST WED JAN 12 2011 ...FREEZE WARNING IN EFFECT THROUGH 9 AM THIS MORNING FOR LEVY COUNTY... ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING THROUGH 9 AM THURSDAY MORNING FOR LEVY AND CITRUS COUNTIES... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 9 AM THURSDAY MORNING FOR ALL REMAINING COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA... .A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT SEVERAL DAYS. FLZ039-121500- /O.UPG.KTBW.HZ.A.0001.110113T0300Z-110113T1400Z/ /O.NEW.KTBW.HZ.W.0001.110113T0300Z-110113T1400Z/ /O.CON.KTBW.FZ.W.0002.110112T0900Z-110112T1400Z/ LEVY- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND 336 AM EST WED JAN 12 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT FEW DAYS. TEMPERATURES THIS MORNING WILL REMAIN BELOW FREEZING FOR AROUND 3 HOURS...WITH LOWEST TEMPERATURES EXPECTED TO BE IN THE UPPER 20S. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS EVENING AND REMAIN BELOW FREEZING UNTIL LATE MORNING ON THURSDAY. TEMPERATURES WILL BOTTOM OUT IN THE LOW 20S AROUND SUNRISE...AND DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES ARE LIKELY ACROSS MUCH OF LEVY AND CITRUS COUNTIES WITH THE COLDEST TEMPERATURES FOUND OVER INLAND AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ FLZ042-121500- /O.UPG.KTBW.HZ.A.0001.110113T0300Z-110113T1400Z/ /O.NEW.KTBW.HZ.W.0001.110113T0300Z-110113T1400Z/ CITRUS- INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS 336 AM EST WED JAN 12 2011 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT FEW DAYS. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS EVENING AND REMAIN BELOW FREEZING UNTIL LATE MORNING ON THURSDAY. TEMPERATURES WILL BOTTOM OUT IN THE LOW 20S AROUND SUNRISE...AND DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES ARE LIKELY ACROSS MUCH OF LEVY AND CITRUS COUNTIES WITH THE COLDEST TEMPERATURES FOUND OVER INLAND AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ043-048>052-055>057-060>062-065-121500- /O.UPG.KTBW.FZ.A.0001.110113T0500Z-110113T1400Z/ /O.NEW.KTBW.FZ.W.0003.110113T0500Z-110113T1400Z/ SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE- HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...BROOKSVILLE... SPRING HILL...NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER... ST. PETERSBURG...BRANDON...TAMPA...LAKELAND...WINTER HAVEN... BRADENTON...WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE... ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 336 AM EST WED JAN 12 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT SEVERAL DAYS. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND MIDNIGHT TONIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING ON THURSDAY. TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S AROUND SUNRISE...AND DURATIONS OF 3 TO 5 HOURS BELOW 32 DEGREES ARE LIKELY ACROSS MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA WITH THE LONGEST DURATIONS FOUND ACROSS INTERIOR AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Jan 11, 5:46 PM EST, 2 minutes earlier.
Area forecast discussion, Jan 11, 5:46 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
546 PM EST TUE JAN 11 2011
.UPDATE...
UPDATED TEMP GRIDS AND MIN TEMPS TO ACCOUNT FOR QUICKLY FALLING
TEMPERATURES ACROSS THE NORTH. ALSO ADDED A FREEZE WARNING FOR
LEVY COUNTY TONIGHT. APPEARS THAT TEMPERATURES SHOULD FALL BELOW
FREEZING IN EXCESS OF THREE HOURS ACROSS INTERIOR AND NORTHERN
PORTIONS OF THE COUNTY.
&&
.PREV DISCUSSION... /ISSUED 229 PM EST TUE JAN 11 2011/
SHORT TERM (TONIGHT-THURSDAY)...
THE COLD FRONT WILL MOVE INTO SOUTH FLORIDA DURING THIS AFTERNOON
WITH HIGH PRESSURE BUILDING IN FROM THE CENTRAL U.S. DURING THE
REST OF THE SHORT TERM PERIOD. FOR THE REMAINDER OF TODAY AND
TONIGHT THE COOLER DRIER AIR WILL BEGIN TO OVERSPREAD THE AREA
WITH SOME MORE CLOUDS MOVING BACK IN THIS EVENING AS THE COLD AIR
ADVECTION GETS UNDERWAY AND WINDS AROUND 850 MB REMAIN OUT OF THE
WEST NORTHWEST. DURING WEDNESDAY THE 850 MB WINDS WILL SHIFT TO
NORTHERLY WITH THE DEEPER COLD ADVECTION GETTING UNDERWAY AND
SKIES BECOMING MOSTLY CLEAR ACROSS THE ENTIRE AREA EXCEPT FOR SOME
HIGH CLOUDS STREAMING EASTWARD. TEMPERATURES WILL DROP TO AROUND
30 ACROSS THE FAR NORTH TONIGHT TO NEAR 50 FAR SOUTH. HIGHS ON
WEDNESDAY WILL REMAIN WELL BELOW NORMAL WITH HIGHS ONLY CLIMBING
INTO THE LOWER 50S NORTH TO THE LOWER 60S SOUTH.
THE COLD ADVECTION WILL CONTINUE INTO THURSDAY WITH NORTHERLY
WINDS REMAINING UP DURING WEDNESDAY NIGHT LEADING TO AN ADVECTION
FREEZE ACROSS MOST OF THE NATURE COAST AND THEN SOUTHWARD INTO
INLAND PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA. PORTIONS OF
CENTRAL AND SOUTHERN PORTIONS OF PINELLAS SHOULD NOT DROP BELOW
FREEZING...BUT WITH THE NORTHERLY WINDS NORTHERN PINELLAS SHOULD
BE AS COLD AS HILLSBOROUGH. WILL THEREFORE ISSUE A FREEZE WATCH
FOR THE ENTIRE AREA...EXCEPT A HARD FREEZE WATCH FOR LEVY AND
CITRUS...FOR WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. ALSO
WILL LIKELY NEED A WIND CHILL ADVISORY FOR THE AREA DURING
WEDNESDAY NIGHT AND EARLY THURSDAY. THE REMAINDER OF THURSDAY
SHOULD BE MOSTLY SUNNY AND COOL WITH HIGHS ONCE AGAIN IN THE LOWER
50S NORTH TO THE LOWER 60S SOUTH.
LONG TERM (THURSDAY NIGHT-TUESDAY)...
AN UPPER TROUGH AND DRY SFC FRONT WILL BE MOVING THROUGH THE AREA
THURSDAY NIGHT. HIGH PRESSURE WILL THEN SETTLE SOUTH TO ACROSS THE
REGION THROUGH SATURDAY AND THEN EAST TO OVER THE ATLANTIC THROUGH
MONDAY. MOISTURE WILL INCREASE ACROSS THE AREA SUNDAY AND MONDAY
AS WINDS BECOME SE...WITH A SLIGHT CHANCE OF RAIN POSSIBLE SUNDAY
NIGHT AND MONDAY. TEMPERATURES WILL BE BELOW NORMAL THROUGH
SATURDAY NIGHT...THEN INCREASE TO NEAR NORMAL SUNDAY AND RISE A
BIT ABOVE NORMAL SUNDAY NIGHT AND MONDAY.
AVIATION...
FRONT WILL CONTINUE TO MOVE SOUTHWARD WITH PREVAILING MVFR AT
FMY/RSW THAT SLOWLY LIFTS DURING THE AFTERNOON. BEHIND THE FRONT
ANTICIPATE TEMPO MVFR CEILINGS FOR TPA/PIE/SRQ. ENOUGH DRY AIR
SLIDES IN TONIGHT FOR VFR ALL TERMINALS...AM BEING OPTIMISTIC
ESPECIALLY IN THE SOUTH. NORTHWEST AND NORTH WINDS SHOULD REMAIN
11 KNOTS OR LESS...ALTHOUGH NORTHERLY WINDS INCREASE SOME
WEDNESDAY MORNING AND MAY BECOME GUSTY TOWARD AFTERNOON.
MARINE...
BREEZY NORTHERLY WINDS WILL INCREASE TO ADVISORY CRITERIA TONIGHT
AND CONTINUE INTO EARLY THURSDAY. WINDS AND SEAS SHOULD THEN
SUBSIDE SOME DURING THURSDAY AND BECOME NORTHEASTERLY INTO THE
WEEKEND.
FIRE WEATHER...
DRIER AIR WILL OVERSPREAD THE REGION OVER THE NEXT FEW DAYS WITH
SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED BOTH
WEDNESDAY AND THURSDAY. WILL THEREFORE ISSUE A RED FLAG WARNING
FOR WEDNESDAY AND A FIRE WEATHER WATCH FOR THURSDAY FOR THE ENTIRE
AREA INCLUDING PINELLAS WHICH WILL LIKELY HAVE LOW RELATIVE
HUMIDITY AND WINDS AROUND 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 40 56 32 55 / 0 0 0 0
FMY 49 62 35 61 / 0 0 0 0
GIF 38 56 29 55 / 0 0 0 0
SRQ 43 57 34 57 / 0 0 0 0
BKV 35 52 25 54 / 0 0 0 0
SPG 44 53 38 54 / 0 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR CHARLOTTE-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
HILLSBOROUGH-LEE-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
SUMTER.
RED FLAG WARNING FROM NOON TO 6 PM EST WEDNESDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR CITRUS-
DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FREEZE WARNING FROM 4 AM TO 9 AM EST WEDNESDAY FOR LEVY.
HARD FREEZE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING FOR CITRUS-LEVY.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR BONITA BEACH TO
ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
60 NM.
&&
UPDATE...35/JOHNSON
SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM/AVIATION...09/RUDEHazardous weather outlook, Jan 11, 5:04 AM EST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 504 AM EST TUE JAN 11 2011 FLZ039-042-043-048>052-055>057-060>062-065-120500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 504 AM EST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... WINDS AND SEAS OFFSHORE WILL INCREASE LATE TONIGHT AS A STRONG AREA OF HIGH PRESSURE BUILDS IN. A SMALL CRAFT ADVISORY IS LIKELY LATE TONIGHT. BOATERS SHOULD REMAIN TUNED TO THE MARINE FORECAST FOR FURTHER UPDATES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...EXCESSIVE COLD IMPACT... COLDER AIR WILL BE MOVING INTO THE AREA TONIGHT. SOME LOCATIONS OVER THE NATURE COAST MAY SEE NEAR-FREEZING TEMPERATURES ON WEDNESDAY MORNING. EVEN COLDER TEMPERATURES ARE EXPECTED ON THURSDAY MORNING...WITH LOWS IN THE MID 20S OVER THE NATURE COAST AND LOWER 30S MOST OTHER LOCATIONS. ...WIND AND SEA IMPACT... WINDS AND SEAS OFFSHORE WILL REMAIN ELEVATED THROUGH AT LEAST THE END OF THE WEEK UNTIL THE CENTER OF THE HIGH MOVES CLOSER TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCNATT
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 5:05 AM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 9 hr |
| Jan 11, 2:07 PM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 24 hr |
| Jan 11, 2:07 PM EST | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 28 hr |
| Jan 11, 3:07 PM EST | Freeze Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 12 hr |
| Jan 11, 3:07 PM EST | Hard Freeze Watch | TBW | 12 hr | |
| Jan 11, 3:29 PM EST | Small Craft Advisory | TBW | 49 hr | |
| Jan 11, 6:30 PM EST | Wind Chill Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 15 hr |
Nearby
Freeze Warnings in Florida, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.